# SDR DALA2022091406114

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,811 hours, 30,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 R1 DOOR ARMED LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR MECHANISM-OPS NML PER B757AMM 25-66. (8795934)
